|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
I don't know anything about Mitomyacin, but Brian lost his hair with Taxotere. As for the Oxiliplatin, it causes EXTREME cold sensitivity. Brian thought that he got off light the first round because he had no side effects. The second time however, it it him. He was so tired of being in the house (this was in March/early April) that he put on his insulated duck hunting clothes and went outside. This is a man that wears shorts in the winter and he could not go outside in 50 degree weather. I took a picture of him as he was flipping me the bird (f*** this cancer, I'm going outside is what THAT meant!) He only had to be on it for three cycles while he was doing radiation. Be really careful, even drinking something too cold may be painful.
Hope this helps.
Hope. Believe. Dream.
Reply to this message | Return to Main Message List